I was on several different types of meds for anxiety while on TX(Xanax, Valium and others). Ativan is not considered "bad" on your liver. I don't know many drugs that are good for your liver. The bigger concern is to get through TX, thats your main concern, finishing TX..If you need other meds to make then use them.
thanks for the input Tony...I haven't even started treatment yet and if I am this full of anxiety already I am wondering if they will even treat me...I can't seem to get the Hep C off my mind, still haven't got my VL and Genotype back yet, it's been three weeks since they did the test...I think it's all the "unknowns" that is driving me crazy...I'm usually a normal easy going level headed person but this thing has taken hold of my entire life...
Veggie or chip dip lol Seems like that is a long time with still no results. Have you tried calling your drs office to see if they have yet? That is what it is that is making you so anxious,,,I went through that also but only took about a week but once I found out what I was as far as vl and geno. I then could calm down with a game plan. Hope you find out soon!
yes it is a very long time, I tested positive for Hep C in May and still don't know what my VL is, it's totally unacceptable but here in Ontario we are at the mercy of the Doctors, if you complain they can drop you as a patient and there is a serious shortage of doctors here so if they drop me I would be in even worse shape..I call the office once a week, this week "Heather" the receptionist told me she was just to busy to look and see if the results came back, said call back tomorrow when I am not so busy...I just about went crazy...God I wish I were home in the States for my medical treatment but don't have insurance there anymore...I moved to Canada 6 years ago...
well my liver is really wrecked so i couldnt sleep from toxicity and i was taking ativan for like a year and a half and i got dependant on it but it was actually causing anxiety and stressing my liver so bad i couldnt sleep so i stopped taking it and now i can sleep but barely still however the anxiety is less. it was actually causing me anxiety.
Hi, I've been asking around for awhile and supposedly ativan is the least toxic of all the benzos. But of course with these iffy questions,it'll depend on who you talk to. I also read zanax is next to it as the least toxic, but not as good as ativan. Like it's been said, guess the whole point is to get through that. Hope youre well.
I couldn't have gotten through all these months without Ativan. The meds make me so hyper and obsessive so the Ativan really helps. My dr said it was fine with my liver. I have always been concerned about harming my liver but my dr. says that with minimal damage you are not as restricted about what you take.
The next problem is the withdrawal and I can tell you that benzo withdrawal is not fun. I had taken Ativan before for about 8 weeks during a very difficult emotional time and the withdrawal was very difficult. I didn't sleep for a couple of weeks and was extremely touchy about everything. I can only imagine what it will be like after 6 months or so! Just a word of caution about withdrawal if you do take it, you must withdraw very very slowly - even more slow than the docs say or you will for sure have rebound anxiety.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.